# SDR DALA2019102506158

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 63,496 hours, 24,650 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6130978) ANTISKID INOPERATIVE WHEN SELECTING. LIGHT FLICKERED ON AND OFF THEN STEADY. FOLLOWED QRH TURNED ANTISKID OFF AND LANDED WITHOUT INCIDENT. REMOVED AND REPLACED ANTISKID AUTOBRAKE CONTROL UNIT I.A.W. B737 AMM 32-42-21.
